Lancaster EPrints

Positivity properties for q-Schur algebras.

Green, R. M. (1997) Positivity properties for q-Schur algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 122 (3). pp. 401-414. ISSN 0305-0041

Full text not available from this repository.

Abstract

We prove Du's positivity conjecture for the canonical basis of the q-Schur algebra, using elementary arguments and the positivity result for Lusztig's canonical basis for U+q(sln). We also describe a family of subalgebras of the q-Schur algebra, each of which is spanned by the canonical basis elements it contains.

Item Type: Article
Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information: http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 122 (3), pp 401-414, 1997, © 1997 Cambridge University Press.
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19497
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 11:06
Refereed?: Yes
Published?: Published
Last Modified: 06 Dec 2016 01:18
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19497

Actions (login required)

View Item